# SDR DHL9974010C

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AIR STAIR GROUND OPERATION DOOR INSIDE AREA LEFT UPPER SIDE PLATE MISSING AND SUPPORT CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED ANGLE REPAIR AND COVER PLATE PER SRM 51-40-3, 1 BY 4 BY 8, N/R 3083.
